# SDR N6WA2024072903

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N569GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10109
- Aircraft time: 42,712 hours, 32,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340991
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ANGLE IS CRACKED AT FS280 CROSSBEAM LBL12 AT INTERCOSTAL. REPLACED LH ANGLE FS280 CROSSBEAM LBL12 INTERCOSTAL IAW CRJ 700 SRM 51-42-21.
